# SDR DHL2005802003

- Difficulty date: March 12, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5270 · Door Warning System
- Part: Elec Connector
- Condition: Failed
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RETRACTING LANDING GEAR DOORS NOT LATCHED LIGHT CAME ON, AS WELL AS LEFT DOOR UNSAFE ON S/O PANEL.  ABNORMAL PROCEDURE GEAR OR DOOR NOT LATCHED LIGHT ILLUMINATED WAS PERFORMED, DOORS NOT LATCHED LIGHT CAME BACK ON AS WELL AS THE RIGHT DOOR UNSAFE LIGHT ON S/O PANEL.  GEAR WAS CYCLED AGAIN, DOORS NOT LATCHED LIGHT CAME BACK ON WITH LEFT AND RIGHT DOOR UNSAFE LIGHTS ON S/O PANEL.  GEAR WAS CYCLED A FOURTH TIME.  REMOVED AND REPLACED LT & RT MLG DOOR CLOSE SWITCHES CONNECTORS, OPS CHECKED GOOD PER MM 32-60-0.
